MAUDE Adverse Event Report: MEDTRONIC XOMED, INC. NIM CONTACT EMG ENDOTRACHEAL TUB; STIMULATOR, NERVE

MEDTRONIC XOMED, INC. NIM CONTACT EMG ENDOTRACHEAL TUB; STIMULATOR, NERVE
Model Number 8229507
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/12/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Using medtronic nims endotracheal tube placed with videoscope, ventilated well for several minutes then high peak pressures/no ventilation, assessment and treatment of patient, ventilation only improved when tube replaced with standard endotracheal tube.

Brand Name
NIM CONTACT EMG ENDOTRACHEAL TUB
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED, INC.
MDR Report Key17337130
Report NumberMW5119519
Device Sequence Number12488557
Product Code ETN
UDI-Device Identifier00643169789562
UDI-Public00643169789562
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8229507
Device Lot Number0226495592
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/14/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient Age53 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceWhite